# SDR SWAA2021050359593

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 275-295 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CABIN WET AREA INTERCOSTAL BETWEEN STA # 275 AND STA # 295 AT BL-0 CRACKET. DOT # 208-05 / REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN WET AREA BET STA 275 TO 295 BL 0 AS PER B737-7 SRM 51-40-02-0G-0 AND DRAWING # 141A5400
